When I started taking MMS a few weeks ago, I started with 1-2 drops and initially felt the side effects. After the 4th dose, I was able to go to 3 drops with no difficulty. I tried to take 3 drops every hour but on average, I would take 2-5 doses of 3 drops per day off and on throughout the week. I have been very inconsistent.
After the first few days, it would make me feel full of energy and clean. Recently, I would get very tired when taking 2-3 drops and would go into very deep sleep. I think this has been taxing my immune system and I got sick with a cold (5-6 days each time) on two occasions over the last month. I also got canker sores and that usually happens when I don’t get enough sleep.
I am almost certain that the MMS has been causing this.
What should I do to fix this besides cutting down on my dosage? Why am I feeling so tired when I take only a couple of doses?
Should I be taking other supplements or vitamins with it?
Disclaimer:The protocols described on this site are official sacraments of the Genesis II Church of Health and Healing. The reader accepts 100% responsibility for any and all use made of any information herein.